Spectral analysis of nonlinear operators

Svatopluk Fučík

Časopis pro pěstování matematiky (1975)

  • Volume: 100, Issue: 2, page 179-192
  • ISSN: 0528-2195

How to cite

top

Fučík, Svatopluk. "Спектральный анализ нелинейных операторов." Časopis pro pěstování matematiky 100.2 (1975): 179-192. <http://eudml.org/doc/19601>.

@article{Fučík1975,
author = {Fučík, Svatopluk},
journal = {Časopis pro pěstování matematiky},
language = {rus},
number = {2},
pages = {179-192},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Спектральный анализ нелинейных операторов},
url = {http://eudml.org/doc/19601},
volume = {100},
year = {1975},
}

TY - JOUR
AU - Fučík, Svatopluk
TI - Спектральный анализ нелинейных операторов
JO - Časopis pro pěstování matematiky
PY - 1975
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 100
IS - 2
SP - 179
EP - 192
LA - rus
UR - http://eudml.org/doc/19601
ER -

References

top
  1. H. Amann, Lusternik-Schnirelman theory and non-linear eigenvalue problems, Math. Ann. 199, 1972, 55-72. (199,) Zbl0233.47049MR0350536
  2. F. E. Browder, Problemes non-lineaires, University Montreal, 1965. (1965) 
  3. F. E. Browder, Infinite dimensional manifolds and nonlinear eigenvalue problems, Ann. of Math. 82, 1965, 459-477. (1965) Zbl0136.12002MR0203249
  4. Z. Ciesielski J. Domsta, Construction of an orthonormal basis in C m ( I d ) and W p m ( I d ) , Studia Math. 41, 1972, 211-224. (1972) Zbl0235.46047MR0310607
  5. Э. C. Цитланадзе, Теория существования точек минимакса в пространствах Банаха и их периложения, Tpуды Mocк. Maм. o-вa 2 (1952), 235-274. (1952) Zbl1145.11324
  6. Ю. A. Дубинский, Heлинейные еллиптические и параболические уравнения высшего порядка, Уcnexи мaт. нayк 23 (139), 1968, 45-90. (1968) Zbl0279.01009MR0228826
  7. P. Enflo, A counterexample to the approximation problem, Acta Math. 130, 1973, 309-317. (1973) Zbl0267.46012MR0402468
  8. S. Fučík, Note on Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae 12, 1971, 213-226. (1971) Zbl0215.21201MR0288641
  9. S. Fučík, Fredholm alternative for nonlinear operators in Banach spaces and its applications to differential and integral equations, Čas. pěst. mat. 96, 1971, 371 - 390. (1971) Zbl0221.47042MR0326502
  10. S. Fučík, Surjectivity of operators involving linear noninvertible compact perturbation, Funkc. Ekvacioj 17, 1974, 73-83. (1974) Zbl0294.47041MR0365255
  11. S. Fučík, Nonlinear equations with noninvertible linear part, Czech. Math. Journal 24 (99), 1974, 467-495. (1974) Zbl0315.47038MR0348568
  12. S. Fučík, Further remark on a theorem by E. M. Landesman and A. C Lazer, Comment. Math. Univ. Carolinae 15, 1974, 259-272. (1974) MR0348260
  13. S. Fučík O. John J. Nečas, On the existence of Schauder bases in Sobolev spaces, Comment. Math. Univ. Carolinae 13, 1972, 163-175. (1972) Zbl0231.46064MR0306890
  14. S. Fučík M.Kučera J. Nečas, Ranges of nonlinear assymptotically linear operators, Journ. Diff. Eq. 17, 1975, 375-394. (1975) Zbl0299.47035MR0372696
  15. S. Fučík, M. Kučera, J. Nečas, J. Souček, V. Souček, Morse-Sard theorem in infinite dimensional spaces and the investigation of critical levels, Čas. pěst. mat. 99, 1974, 217-243. (1974) Zbl0291.58008MR0370649
  16. S. Fučík, J. Nečas, Ljusternik-Schnirelmann theorem and nonlinear eigenvalue problems, Math. Nachr. 53, 72, 277-289. Zbl0215.21202MR0333863
  17. S. Fučík, J. Nečas, J. Souček- V. Souček, New infinite dimensional versions of Morse-Sard theorem, Boll. U. Mat. Ital. 6, 1972, 317-322. (1972) Zbl0263.58006MR0324724
  18. S. Fučík, J. Nečas, J. Souček, V. Souček, Upper bound for the number of critical levels for nonlinear operators in Banach spaces of the type of second order nonlinear differential operators, Journ. Funct. Anal. 11, 1972, 314-333. (1972) Zbl0252.47072MR0341224
  19. S. Fučík, J. Nečas, J. Souček, V. Souček, Upper bound for the number of eigenvalues for nonlinear operators, Ann. Scuola Norm. Sup. Pisa 27, 1973, 53 - 71. (1973) Zbl0263.58007MR0372918
  20. S. Fučík, J. Nečas, J. Souček, V. Souček, Spectral Analysis of Nonlinear Operators, Lecture Notes in Mathematics No. 346, Springer-Verlag 1973. (1973) Zbl0268.47056MR0467421
  21. S. Fučík, J. Nečas, J. Souček, V. Souček, Note to nonlinear spectral theory: Application to the nonlinear integral equations of the Lichtenstein type, Math. Nachr. 58, 1973, 257-267. (1973) Zbl0273.45005MR0340998
  22. S. Fučík, J. Nečas, J. Souček, V. Souček, M. A. Krasnosel'skij's main bifurcation theorem, Arch. Rat. Mech. Anal. 54, 1974, 328-339. (1974) Zbl0301.47041MR0380538
  23. S. Fučík, Tran Dien Hien, Note to nonlinear spectral theory: Application to boundary value problems for ordinary integrodifferential equations, Comment. Math. Univ. Carolinae 14, 1973, 583-608. (1973) Zbl0266.47058MR0333631
  24. P. Hess, On a theorem by Landesman and Lazer, Indiana U. Math. J. 23, 1974, 827-829. (1974) Zbl0259.35036MR0352687
  25. P. И. Kaчypoвcкuй, Heлинeйныe мoнoтoнныe oпepaтopы в бaнaxoвыx пpocтpaнcтвax, Уcпexи Maт. Hayк 23, 1968, 121-168. (1968) 
  26. M. A. Kpacнoceльcкuй, Toпoлorичecкиe мeтoды в тeopии нeлинeйныx интeгpaльныx ypaвнeний, Mocквa 1956. (1956) 
  27. A. Kpamoxвuл, И. Heчac, O диcкpeтнocти cпeктpa нeлинeйнoгo ypaвнeния Штypмa-Лиyвилля чeтвepтoгo пopядкa, Пpимeнeниe фyнкциoнaльныx мeтoдoв к кpaeвым зaдaчaм мaтeмaтичecкoй физики, Maтepиaлы З-гo Coвeтcкo-Чexocлoвaцкoгo coвeщaния (мaй 1971 г.), Hoвocибиpcк 1972, cтp. 107-121. (1971) 
  28. A. Kpamoxвuл, И. Heчac, O диcкpeтнocти cпeктpa нeлинeйнoгo ypaвнeния Штypмa-Лиyвилля чeтвepтoгo пopядкa, Comment. Math. Univ. Carolinae 12, 1971, 639-653. (1971) 
  29. M. Kučera, Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae 11, 1970, ЗЗ7-З6З. (1970) Zbl0198.18602MR0267429
  30. M. Kučera, Hausdorff measures of the set of critical values of functions of the class C k , λ , Comment. Math. Univ. Carolinae 13, 1972, ЗЗЗ - 350. (1972) Zbl0239.26012MR0305421
  31. E. M. Landesman-A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, Journ. Math. Mech. 19, 1970, 609-623. (1970) Zbl0193.39203MR0267269
  32. J. Leray, J. L. Lions, Quelques résultats de Višik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France 93, 1965, 97-107. (1965) Zbl0132.10502MR0194733
  33. Л. A. Люcmepнuк, Л. Г. Шнupeльмaн, Пpимeнeниe тoпoлoгии к вapиaциoнным зaдaчaм, Tpуды 2-oгo вcecoюз. мaт. cъeздa 1, 1935, 224-237. (1935) 
  34. J. Nečas, Sur ľalternative de Fredholm pour les opérateurs non-linéaires avec applications aux limites, Ann. Scuola Norm. Sup. Pisa 23, 1969, ЗЗ1 -345. (1969) Zbl0187.08103MR0267430
  35. J. Nečas, Remark on the Fredholm alternative for non-linear operators with application to nonlinear integral equations of generalized Hammerstein type, Comment. Math. Univ. Carolinae 13, 1972, 109-120. (1972) Zbl0235.47039MR0305171
  36. J. Nečas, Fredholm alternative for nonlinear operators and application to partial differential equations and integral equations, Čas. pěst. mat. 97, 1972, 65 - 71. (1972) Zbl0234.47050MR0308882
  37. И. Heчac, O диcкpeтнocти cпeктpa нeлинeйнoгo ypaвнeния Штypмa-Лиyвилля, Дoкл. Aкaд. Hayк CCCP 201, 1971, 1045-1048. (1971) 
  38. И. Heчac, Aльтepнaтивы Фpeдгoльмa и иx пpилoжeния к кpaeвым зaдaчaм, Пpимeнeниe фyнкциoнaльныx мeтoдoв к кpaeвым зaдaчaм мaтeмaтичecкoй физики, Maтepиaлы 3-гo Coвeтcкo-Чexocлoвaцкoгo coвeщaния (мaй 1971 г.), Hoвocибиpcк 1972, cтp. 162-171. (1971) 
  39. J. Nečas, Spectral analysis of nonlinear operators, Proc. Czech. summer school, Babylon 1971, Theory of nonlinear operators, Academia, Prague 1973, pp. 85-119. (1971) Zbl0216.12604MR0402562
  40. J. Nečas, On the ranges of nonlinear operators with linear asymptotes which are not invertible, Comment. Math. Univ. Carolinae 14, 1973, 63-72. (1973) Zbl0257.47032MR0318995
  41. W. V. Petryshyn, Nonlinear equations involving noncompact operators, Proc. Symp. Pure Math. Vol. 18, Part 1, Nonlinear functional analysis, Rhode Island 1970. (1970) Zbl0232.47070MR0271789
  42. C. И. Пoxoжaeв, O paзpeшимocти нeлинeйныx ypaвнeний c нeчeтными oпepaтopaми, Фyнкц. aнaлиз и eгo пpил. т. 1, 1967, 66-73. (1967) 
  43. J. Souček, V. Souček, The Morse-Sard theorem for real-analytic functions, Comment. Math. Univ. Carolinae 13, 1972, 45 - 51. (1972) Zbl0235.26012MR0308345
  44. V. Souček, O spektгu nelineárních operátorů, (кaндидaтcкaя диccepтaция), Praha 1973. (1973) 
  45. H. Triebel, Über die Existenz von Schauderbasen in Sobolev-Besov-Räumen, Isomorphiebeziehungen. Studia Math. XLJV9 1973, 83-100. (1973) Zbl0251.46032MR0338771
  46. S. A. Williams, A sharp sufficient condition foг solution of a nonlinear boundary value problem, Јourn. Diff. Eq. 8, 1970, 580-586. (1970) MR0267267

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.